MathSciNet Relay Station
MathSciNet bibliographic data
MR1891844 47A16
Montes-Rodríguez, Alfonso; Romero-Moreno, M. Carmen Supercyclicity in the operator algebra. Studia Math. 150 (2002), no. 3, 201–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement